# SDR ASAA2023070143847

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 5,177 hours, 1,475 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 632920682
- Part serial: 1359
- Condition: Detached
- Location: #2 Engine
- Part time: 5,175 hours, 1,474 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 72-ASA-03. ENGINE CLEANING, THE LOCK BOLT ON HPSOV CAME OUT WITH HELI-COIL ATTACHED. GROUNDED - YES. REMOVED AND REPLACED HPSOV VALVE ASSY PER B737-AMM 36-11-07/401. FOR # 2 ENGINE. OPS TEST/CHECK GOOD.
